Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 98, NWS Atlanta, GA

March 14, 2010Bleckley County, Pulaski County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 14, 2010, 10:33 AM EDT for Bleckley County, Pulaski County, Georgia. It took effect at Mar 15, 2010, 2:51 PM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2010, 10:33 AM EDT (14:33 UTC)
In effect from
Mar 15, 2010, 2:51 PM EDT
Expired
Mar 17, 2010, 4:06 AM EDT
In force
37 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Bleckley County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 20.30 ft at Mar 16, 2010, 9:00 AM EDT.

actionminormoderate1015202503/1403/1503/1603/1703/18
Action stage
14 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS42 KFFC 141433
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EDT SUN MAR 14 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC023-235-150433-
/O.NEW.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/
/HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/
1033 AM EDT SUN MAR 14 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM MONDAY EVENING UNTIL LATE THURSDAY NIGHT.
* AT 945 AM SUNDAY THE STAGE WAS 14.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING 
  AND THEN CONTINUE  RISING...REACHING NEAR 21.1 FEET BY EARLY WEDNESDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY 
  EVENING.
* AT 16 FEET...TIMBERLANDS ALONG THE RIVER BEGIN  TO FLOOD. BY 19 FEET...
  THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS FROM 
  THEIR HOMES. AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE 
  SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS 
  FROM REACHING THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON DEC 8 2009.
  

$$
9 follow-up statements
174 
WGUS82 KFFC 142157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


...HIGH WATER HAS ENDED FOR THE FOLLOWING RIVER IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL...
  CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES

 
GAC023-235-151157-
/O.CON.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/
/HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/
557 PM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM TOMORROW EVENING UNTIL LATE THURSDAY NIGHT.
* AT 4 PM SUNDAY THE STAGE WAS 16.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
  TO RISE TO NEAR 21.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL THEN FALL BELOW FLOOD STAGE LATE THURSDAY.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.

$$

GAC167-303-319-151156-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2115Z.000000T0000Z.NO/
557 PM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5 PM SUNDAY THE STAGE WAS 18.4 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER IS NEARING CREST AND WILL REMAIN STEADY OR BEGIN TO SLOWLY
  FALL THROUGH MONDAY.
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.

$$

ALC081-113-GAC053-215-259-151156-
/O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/
/CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
557 PM EDT SUN MAR 14 2010

HIGH WATER HAS ENDED FOR
  THE CHATTAHOOCHEE RIVER NEAR COLUMBUS
* AT 5 PM SUNDAY THE STAGE WAS 20.0 FEET...AND SLOWLY FALLING.
* FLOOD STAGE IS 34.0 FEET. 
* FORECAST...THE RIVER STAGE WILL CONTINUE FALLING OVER THE NEXT
  SEVERAL DAYS.
* THIS WILL BE THE FINAL STATEMENT ISSUED ON THIS HIGH WATER 
  SITUATION.

$$
447 
WGUS82 KFFC 150930
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES... 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES. 


GAC023-235-152330-
/O.EXT.KFFC.FL.W.0098.100315T1900Z-100319T0900Z/
/HAWG1.1.ER.100315T1900Z.100316T1800Z.100319T0300Z.NO/
530 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE...
* UNTIL LATE THURSDAY NIGHT.
* AT 4 AM MONDAY THE STAGE WAS 18.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.3 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC167-303-319-152329-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
530 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE...
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
  

$$
845 
WGUS82 KFFC 151401
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC023-235-160401-
/O.EXT.KFFC.FL.W.0098.100315T1851Z-100319T0800Z/
/HAWG1.1.ER.100315T1851Z.100317T0000Z.100319T0200Z.NO/
1001 AM EDT MON MAR 15 2010

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT.
* AT 9 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING.
* NO FLOODING IS OCCURRING AT THIS TIME...HOWEVER MINOR FLOODING IS 
  FORECAST TO DEVELOP. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE RISING...REACHING NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT 19 FEET...THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS 
  FROM THEIR HOMES. 
  AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS FROM REACHING 
  THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.7 FEET ON DEC 23 2009.
  

$$

GAC167-303-319-160400-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
1001 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST 
  UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK...
  WATER FLOODS THE BOAT RAMP AND PARTS OF THE DIRT PARKING LOT. MINOR 
  FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. 
* THE RIVER CRESTED AT 18.41 FEET AT 645 PM EDT SUNDAY MAR 14. THIS 
  COMPARES TO PREVIOUS CRESTS OF  17.66 FEET ON JAN 20 2010 AND 19.63 FEET 
  ON OCT 16 2009.
  

$$
005 
WGUS82 KFFC 152227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC023-235-161227-
/O.CON.KFFC.FL.W.0098.000000T0000Z-100319T0800Z/
/HAWG1.1.ER.100315T2200Z.100317T0000Z.100319T0200Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM THIS EVENING UNTIL LATE THURSDAY NIGHT.
* AT 5 PM MONDAY THE STAGE WAS 19.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC091-271-315-161226-
/O.CON.KFFC.FL.W.0099.100316T1000Z-000000T0000Z/
/ABBG1.1.ER.100316T1000Z.100319T0000Z.000000T0000Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE.
* AT 5 PM MONDAY THE STAGE WAS 11.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC167-303-319-161226-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 6 PM MONDAY THE STAGE WAS 17.9 FEET...AND VERY SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$
214 
WGUS82 KFFC 160922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EDT TUE MAR 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES... 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES... 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES. 


GAC023-235-162322-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-100319T1200Z/
/HAWG1.1.ER.100315T2345Z.100317T1200Z.100319T0600Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE...
* UNTIL FRIDAY MORNING. 
* AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC091-271-315-162321-
/O.EXT.KFFC.FL.W.0099.100316T0958Z-000000T0000Z/
/ABBG1.1.ER.100316T0958Z.100319T0600Z.000000T0000Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE...
* UNTIL FURTHER NOTICE.
* AT 4 AM TUESDAY THE STAGE WAS 11.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY FRIDAY MORNING.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC167-303-319-162321-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE...
* UNTIL FURTHER NOTICE. 
* AT 5 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$
352 
WGUS82 KFFC 161656
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT TUE MAR 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

 
GAC023-235-170656-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-100318T1200Z/
/HAWG1.1.ER.100315T2345Z.100316T1400Z.100318T0600Z.NO/
1256 PM EDT TUE MAR 16 2010

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL THURSDAY MORNING. 
* AT 11AM TUESDAY THE STAGE WAS 20.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON DEC 8 2009.
  

$$
371 
WGUS82 KFFC 162035
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT TUE MAR 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC023-235-171035-
/O.CON.KFFC.FL.W.0098.000000T0000Z-100318T1200Z/
/HAWG1.1.ER.100315T2345Z.100316T1400Z.100318T0600Z.NO/
435 PM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL THURSDAY MORNING. 
* AT 345 PM TUESDAY THE STAGE WAS 20.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.


$$

GAC091-271-315-171034-
/O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100316T1035Z.100319T1800Z.000000T0000Z.NO/
435 PM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 345 PM TUESDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET FRIDAY EVENING 
  THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.


$$
661 
WGUS82 KFFC 170128
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT TUE MAR 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC023-235-171528-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-100317T1800Z/
/HAWG1.1.ER.100315T2345Z.100316T1400Z.100317T1200Z.NO/
928 PM EDT TUE MAR 16 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY NEAR MIDDAY.
* AT 845 PM TUESDAY THE STAGE WAS 20.1 FEET AND FALLING SLOW.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE WEDNESDAY
  MORNING.

$$

GAC091-271-315-171527-
/O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100316T1035Z.100320T0000Z.000000T0000Z.NO/
928 PM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 845 PM TUESDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET FRIDAY EVENING 
  THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.


$$
858 
WGUS82 KFFC 170806
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 AM EDT WED MAR 17 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES. 


GAC023-235-170836-
/O.CAN.KFFC.FL.W.0098.000000T0000Z-100317T1800Z/
/HAWG1.1.ER.100315T2345Z.100316T1400Z.100317T0515Z.NO/
406 AM EDT WED MAR 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE. 
* AT 4 AM WEDNESDAY THE STAGE WAS 19.9 FEET...AND FALLING.
* FLOOD STAGE IS 20 FEET. 
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC091-271-315-172205-
/O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100316T1035Z.100320T0000Z.000000T0000Z.NO/
406 AM EDT WED MAR 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE...
* UNTIL FURTHER NOTICE. 
* AT 4 AM WEDNESDAY THE STAGE WAS 12.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY FRIDAY EVENING 
  THEN BEGIN FALLING.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 14, 5:15 AM EDT, 5 hours 18 minutes earlier.

Area forecast discussion, Mar 14, 5:15 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN MAR 14 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...

UPPER LOW STILL SPINNING JUST TO OUR NORTHEAST. SHORTWAVE WILL
ROTATE AROUND THE WESTERN EDGE OF THE LOW TODAY...BRINGING
ADDITIONAL CLOUDS AND ANOTHER CHANCE OF SHOWERS TO THE REGION.
TEMPERATURES ALOFT REMAIN QUITE COLD...WITH A CORE OF BELOW 0
TEMPS AT 850MB BEGINNING TO SWING THROUGH THE AREA. THINK FOR THE
MOST PART IT'LL BE SHOWERS...THOUGH EARLY THIS MORNING WITH THE
COOLER SURFACE TEMPERATURES SOME BRIEF SNOW SHOWERS CAN'T BE RULED
OUT IN THE MOUNTAINS. THERE IS A VERY SLIGHT CHANCE THAT WE COULD
SEE A REPEAT OF YESTERDAY'S SMALL HAIL/GRAUPEL...ON A MORE
ISOLATED BASIS...BUT WAA AT 700MB WILL HELP TO DECREASE THE LAPSE
RATES LESSENING THIS POSSIBILITY. SLUG OF MOISTURE WILL MOVE
THROUGH TODAY WITH THE VORT MAX...MOVING OUT OVERNIGHT...BUT SOME
LINGERING MOISTURE IN NORTHEAST GEORGIA WILL PROBABLY BE ENOUGH
FOR A RAIN/SNOW MIX OVERNIGHT. 1000-850MB THICKNESSES REMAIN
SOMEWHAT MARGINAL BUT THINK WITH THE ADDITION OF OROGRAPHIC LIFT
THE MOUNTAINS COULD DEFINITELY SEE SOME LIGHT WINTRY PRECIP.

THE UPPER LOW MOVES OUT INTO THE ATLANTIC OVER THE NEXT COUPLE OF
DAYS BUT WE REMAIN IN NORTHWEST FLOW ALOFT...WHICH WILL KEEP US ON
THE COOL SIDE. AS THE FLOW WEAKENS AND MOISTURE DISSIPATES WE
SHOULD START TO CLEAR OUT SOME MORE LATE MONDAY INTO TUESDAY.
GENERAL AGREEMENT BETWEEN THE SHORT-TERM MODELS...AND HAVE MAINLY
TAKEN A BLEND FOR TEMPERATURES.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

SHORTWAVE MOVING OFF THE ROCKIES ON TUESDAY WILL PUSH INTO THE
SOUTHEAST TUESDAY NIGHT AND WEDNESDAY. CLOUDINESS AND SLIGHT
CHANCE OF SHOWERS RETURNS AS THE SHORTWAVE DEEPENS AND ANOTHER
UPPER LOW CUTS OFF OVER THE MID MISSISSIPPI VALLEY. TEMPERATURES
STILL SLIGHTLY BELOW NORMAL AS THE WEAK UPPER LOW PASSES ACROSS...
KEEPING SHOWERS IN THE FORECAST THROUGH FRIDAY MORNING. RIDGING
BUILDS INTO THE EASTERN THIRD OF THE COUNTRY AS THE UPPER LOW
EXITS OFF THE SOUTHEAST COAST...AND TEMPERATURES BEGIN TO RECOVER
WITH HIGHS IN THE 60S. STRONGER SYSTEM MOVES OFF THE ROCKIES
FRIDAY. GFS FASTER AND MUCH STRONGER WITH THE SYSTEM THAN THE
ECMWF. THE LATTER HAS...IN GENERAL...PERFORMED MUCH BETTER OVER
THE PAST COUPLE OF WEEKS...SO HAVE PULLED BACK ON MEX POPS IN
ORDER TO COMPROMISE WITH THE ECMWF. GFS HAS THE SYSTEM PUSHING
THROUGH GEORGIA BY SUNDAY MORNING...WHEREAS ECMWF IS JUST ENTERING
GEORGIA AT THE SAME TIME. FOR NOW...HAVE POPS COMING IN DURING THE
DAY ON SATURDAY...AND EXPECT THAT THE GFS WILL SLOWLY BEGIN TO
CATCH UP WITH (WELL...IN THIS CASE SLOW DOWN TO) THE ECMWF OVER THE
NEXT FEW DAYS.

TDP

&&

.AVIATION...
A SERIES OF DISTURBANCES TRAVERSING THE STATE WILL HOLD LOW-MID
CLOUDS ACROSS THE STATE TODAY...AND EVEN PRODUCE A FEW PATCHES OF
-RA. LATEST RUC OVERLAID ON SATL IMAGERY SHOW A STRONG VORT MAX
TRACKING ACROSS NORTH AND CENTRAL AL THAT IS PRODUCING A FEW
SPRINKLES OVER NW AND NORTH CENTRAL GA THIS MORNING. ANOTHER STRONG
VORT IS NOTED OVER WESTERN KY/TN THAT WILL SWING ACROSS THE STATE
LATE THIS MORNING-EARLY AFTERNOON. ALTHOUGH DEEP LAYER MOISTURE IS
LIMITED...THE ENHANCED LIFT DURING DAYTIME HEATING SHOULD SQUEEZE
OUT A FEW PATCHES OF -RA...MAYBE AS FAR SOUTH AS THE ATLANTA METRO
AREA. GFS MOS AND MODEL GUIDANCE SPREAD -RA INTO THE ATLANTA AREA BY
18Z... WHILE NAM IS HOLDING THE -RA NORTH. SO FAR THIS MORNING RADAR
TRENDS AND TRAJECTORIES SHOW THE PATCHY -RA STAYING NORTH OF ATL.
HOWEVER...AS THE LATTER VORT MAX APPROACHES... SUSPECT A TEMPO -RA
WITH MVFR CIGS BETWEEN 16Z-20Z MAY BE NEEDED AT ATL TODAY.
OTHERWISE... EXPECT CIGS TO BOUNCE BETWEEN MVFR (BKN020-025) AND VFR
(BKN035-050) LEVELS TODAY...WITH VFR CIGS LIKELY PREVAILING AT ATL.
WEST WINDS AT 6-9KTS THIS MORNING WILL INCREASE TO AROUND 12KTS BY
14-15Z...THEN 14KTS BY 18Z WITH POSSIBLY A FEW GUSTS TO 18-20KTS
BETWEEN 16-20Z. NAM MOS GUIDANCE SHOW CIGS LOWERING TO IFR
CONDITIONS THIS EVENING...WHILE GFS MOS HOLDS CIGS AT MVFR
OVERNIGHT. WILL LEAN TOWARD THE GFS MVFR CIGS WHICH IS MORE IN-LINE
WITH PERSISTENCE. /39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  39  62  37  63 /  20  20   5   5   5
ATLANTA         52  39  56  39  59 /  20  20   5   5   5
BLAIRSVILLE     44  36  49  35  54 /  50  40  10   5  10
CARTERSVILLE    51  38  55  38  58 /  40  20   5   5  10
COLUMBUS        58  42  59  40  63 /  10  10   0   5   5
GAINESVILLE     50  39  55  38  58 /  30  20  10   5  10
MACON           59  41  62  38  65 /  10  10   0   5   5
ROME            51  40  55  39  57 /  50  20   5   5   5
PEACHTREE CITY  53  38  58  35  60 /  20  10   5   5   5
VIDALIA         63  44  64  41  67 /   5  10   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, Mar 14, 3:10 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 AM EDT SUN MAR 14 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
310 AM EDT SUN MAR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
AN UPPER LOW SPINNING OVER THE CAROLINA'S WILL DRIFT ALONG THE MID
ATLANTIC COAST TODAY. A SERIES OF DISTURBANCES RIDING AROUND THE
UPPER LOW WILL SPREAD CLOUDS AND A FEW AREAS OF LIGHT RAIN ACROSS
NORTH AND CENTRAL GEORGIA. LACK OF INSTABILITY WILL HINDER THUNDERSTORM
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.